... this wackjob doctor and she took me off of it and I had been on 3 milligrams a day for 7 years I feel horrible having horrible nightmares sweats it goes on and on and on top of everything else I was in an accident at the ripe age of 30 and lost my left leg above the knee how do I go about getting a new doctor to help me with all this I'm about at the end of my rope thank you
First go to an ER. If you have a psychiatric hospital near you go to their ER. If not look for a hospital with a psychiatric ward and go to their ER. I think all University hospitals have psych wards. All psychiatrists should know it's not safe to stop a Benzo like Clonazepam abruptly. Once you get a decent Doc you need a good lawyer. I would think you have the makings of a big lawsuit. I realize that money can't make up for losing your leg but you deserve to be financially compensated. I don't know much about lawyers but if the first one isn't interested keep calling them. There's a lot of personal injury lawyers these days. Most probably want easy cases and I don't think you have an easy case but I do think you have a big case. After 7 yrs on any Benzo a person must be weaned off slowly. The wackjob Doc is guilty of at least malpractice and maybe other things. Don't let anyone talk you out of this. You were wronged and you lost a leg.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2011 • 1 answer
Posted 6 Jun 2012 • 5 answers
Posted 22 Nov 2014 • 2 answers
Posted 7 Aug 2017 • 3 answers
Posted 21 Mar 2018 • 0 answers